On Complexifications of Differentiable Manifolds.

R.S. Kulkarni

Inventiones mathematicae (1978)

  • Volume: 44, page 49-64
  • ISSN: 0020-9910; 1432-1297/e

How to cite


Kulkarni, R.S.. "On Complexifications of Differentiable Manifolds.." Inventiones mathematicae 44 (1978): 49-64. <http://eudml.org/doc/142518>.

author = {Kulkarni, R.S.},
journal = {Inventiones mathematicae},
pages = {49-64},
title = {On Complexifications of Differentiable Manifolds.},
url = {http://eudml.org/doc/142518},
volume = {44},
year = {1978},

AU - Kulkarni, R.S.
TI - On Complexifications of Differentiable Manifolds.
JO - Inventiones mathematicae
PY - 1978
VL - 44
SP - 49
EP - 64
UR - http://eudml.org/doc/142518
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.